# SDR CHQA200600084

- Difficulty date: July 10, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N841RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145737
- Aircraft time: 8,480 hours, 7,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 16416
- Condition: Inoperative
- Location: Emergency Light
- Part time: 12,119 hours, 9,861 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FUSELAGE FAIRING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED NR 1 BATTERY SUPPLY IAW EMB 135 MM 33-50-04.
